Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum
Sign in to follow this  
Timer

Keppra Vs Clonazepam

Recommended Posts

Keppra rage was a big problem for me I would lose it over stupid little things some days i felt like a ticking time bomb...

I feel like that w/o Keppra lol. I'm doing good just exercising lately, plus I got a job... man that sure helps in making you forget about hppd love it!

Crazy how meds effect everybody so different but klono is still golden to me!

Share this post


Link to post
Share on other sites

I feel like that w/o Keppra lol. I'm doing good just exercising lately, plus I got a job... man that sure helps in making you forget about hppd love it!

Crazy how meds effect everybody so different but klono is still golden to me!

I hate not working. I kept a job through early years of HPPD and it was helpful. When my vision got worse I quit working cause of the stress and haven't worked in a year now. Sucks, but I feel like I cant handle the stress, i eventually hit rock bottom. Even though every time I see an old person busting their ass at work, or a foreign guy who speaks more languages and has a higher education than most- working at a gas station etc, I feel so bad about not holding my own when there's people out their less fortunate giving their all. Need to get this sorted out. I do go to college mon-fri 9-5 but that isn't a job just sitting in a classroom and there are breaks etc. Graduate next semester so I have no choice but to get my shit together in the next 6 months.

Share this post


Link to post
Share on other sites

Working is much easier to me then having to remember text book information. That makes my headpressure so much worse, I couldn't handle college unless klonopin stopped effecting my memory and I took ritalin to pay attention. You might feel bad, but once you graduate hopefully you can find a job you enjoy. I've always like work I can move around and not stuck in a cubicle, feel better!

Share this post


Link to post
Share on other sites

There really is no comparison between the two. Klonopin is an immediate gratification type of drug. Keppra is not. This is why so many people feel "better" on Klonopin. All you're really feeling is an abscence of the anxiety part of the disorder.

Im no longer on Klonopin. I decided that taking it everyday for about a year and half was enough. I went CT too and did not suffer much WD if any at all.

Also listen to Jay and take the advice of only using Klonopin 2 MAYBE 3 days out of the week. Anymore than that and the theraputic effects will fade and you'll be left with nothing more than a sedating pill.

Ive also tried Keppra about 3 times and it did nothing for me at all.

Share this post


Link to post
Share on other sites

Shaolin, that makes complete sense about why your headaches are so bad of late, everytime I got on a low dosage (klono) even a while back...the headaches were insane for a while, I'm hoping that's just a side effect cause I'm going to have to come off benzo's when complete tolerance takes over one day. That's the day I dread, I'll probably have to go inpatient so I don't do anything to crazy!

Just reread that, you went CT and didn't suffer to much withdrawals. That's almost unheard of, but I guess the ppl that don't suffer wouldn't go around posting on benzo boards

Share this post


Link to post
Share on other sites

all this talk about the klono becoming useless and perm damage is startin to scare me. as ive said many times ive been on it everyday for 2-3 years and tried to get off drastically, couldnt handle it so went back up. still not normal but i fope its getting better cause i dont wanna up it. only reason im posting cause this is the first time ive ever heard of any permanent damage. sorry if it seems like im posting about this to much...

Share this post


Link to post
Share on other sites

You won't get perm damage it's a only a 15% chance, and most of those cases are from long term users like 10-20 yrs taking high doses. Dr. Ashton says even when she comes accross ppl with persisting problems, they eventually get almost all the way better and were able to cope with there problems so don't worry about it.

Def, don't up your dosage though, just don't go higher then 2 mg and you'll be fine. Trust me I've been tapering and reading about benzo's constantly for the last yr. You'll be fine!

Share this post


Link to post
Share on other sites

lol yea ive been worrying alot since the big drop. good to hear about the years and such thanks. guess ill just wait to stabilize. just a pain cause i was doin pretty good but my ill-informed doc messed this up but o well.

thanks again

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×

Important Information

By using this site, you agree to our Terms of Use.